# SDR 96FDEA01606

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651627910
- Condition: Corrosion
- Location: Bs 807 - 812
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0713  004.  CORROSION (C53-224-01 (2)) ON LONGITUDINAL BEAM AT BS 807 - BS 812 LBL 45 WL 208.  REMOVED AND REPLACED LONGITUDINAL BEAM AT BS 740-848, LBL 45 WL 208.
